Show simple item record

dc.contributor.authorArnold, Vladimir
dc.date.accessioned2011-09-13T14:58:21Z
dc.date.available2011-09-13T14:58:21Z
dc.date.issued1999
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/6945
dc.descriptiontranslation from Tr. Mat. Inst. Steklova 226, 27-35 (1999)en
dc.language.isoenen
dc.subjectsimple curve singularitiesen
dc.subjectsporadic simple curveen
dc.subjectlocal algebraen
dc.subject.ddc512en
dc.titleSimple Singularities of Curvesen
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenA singularity of a curve means the germ of a holomorphic map of the complex line into complex space at a singular point. Simple singularities of plane curves were classified by J. W. Bruce and T. J. Gaffney, and simple singularities of space curves by C. G. Gibson and C. A. Hobbs. In this work the singularities of curves in a target of any dimension are investigated. The author gives a complete classification of simple singularities of curves of any dimension. He also treats the relation expected between this classification and the AD E classifications.en
dc.relation.isversionofjnlnameProceedings of the Steklov Institute of Mathematics
dc.relation.isversionofjnlvol226en
dc.relation.isversionofjnldate1999
dc.relation.isversionofjnlpages20-28en
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherSpringeren
dc.subject.ddclabelAlgèbreen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record